A generalized definition of Caputo derivatives and its application to fractional ODEs

LEI LI Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05001

SIAM J. Math Anal, 50, 2867-2900, 2018
No abstract uploaded!
convolution group, fractional calculus, completely monotone function, RiemannLiouville derivative, Caputo derivative, fractional ODE
[ Download ] [ 2019-05-10 00:08:30 uploaded by jianguo ] [ 474 downloads ] [ 0 comments ]
@inproceedings{lei2018a,
  title={A generalized definition of Caputo derivatives and its application to fractional ODEs},
  author={LEI LI, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190510000830682925313},
  booktitle={SIAM J. Math Anal},
  volume={50},
  pages={2867-2900},
  year={2018},
}
LEI LI, and Jian-Guo Liu. A generalized definition of Caputo derivatives and its application to fractional ODEs. 2018. Vol. 50. In SIAM J. Math Anal. pp.2867-2900. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190510000830682925313.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved